# SDR CA090407014

- Difficulty date: April 7, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 7,532 hours
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 112145174
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSP OF HYDR BOOSTER 2 METAL TAGS OF PRESSURE AND RETURN FLEXIBLE LINE OF THE HYDR PUMP WERE CONTACTING 2 HYDR TUBES CAUSING CHAFING. HYDR TUBES ARE EAR OUT OF LIMIT CAUSING THE PARTS TO BE UNSERVICEABLE.
